Coefficient-explicit condition number bounds for overlapping additive Schwarz

Ivan G Graham, Rob Scheichl

Research output: Chapter in Book/Report/Conference proceedingChapter

3 Citations (Scopus)
Original languageEnglish
Title of host publicationDomain Decomposition Methods in Science and Engineering XVII
EditorsU Langer, M Discacciati, D E Keyes, O B Widlund, W Zulehner
Place of PublicationBerlin, Germany
PublisherSpringer
Pages365-372
Number of pages8
ISBN (Print)9783540751991
DOIs
Publication statusPublished - Jan 2008

Publication series

NameLecture Notes in Computational Science and Engineering
Volume60

Cite this

Graham, I. G., & Scheichl, R. (2008). Coefficient-explicit condition number bounds for overlapping additive Schwarz. In U. Langer, M. Discacciati, D. E. Keyes, O. B. Widlund, & W. Zulehner (Eds.), Domain Decomposition Methods in Science and Engineering XVII (pp. 365-372). (Lecture Notes in Computational Science and Engineering; Vol. 60). Springer. https://doi.org/10.1007/978-3-540-75199-1_45